# SDR UALA2009060801624

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 38,916 hours, 14,898 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN TAIL STAND AREA FRAME 73-74 & S33R-33L.  SKIN BUCKLED AND STRUCTURE DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN IN AREA OF FRAMES 73-74 BETWEEN S31 R&L.  STARTED INSTALLING NEW STRINGER SECTION.  STARTED MANUFACTURING REPAIR DOUBLER.  REPAIRED S33L & 32R, REPAIRED FRAMES 73 & 74.  REPLACED ALL DAMAGED SHEAR TIES, & INSTALLED DOUBLER.  INSPECTED RPR FOR COMPLIANCE WITH EVA 72703A.  RPR OK.  ALL REPAIRS COMPLETE.  INSTALLED FITTING AND STRUCTURE AFTER REPAIR COMPLETION.
